MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145041P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, before the connection of outpatient dialysis in the outpatient dialysis practice, a fracture or crack of the thread on the blue (venous) adapter was seen.It was also stated that it had a broken venous hub.There were no indications of an acute impairment of the patient's condition, air ingress, or leakage.Four days after the initial observation, the patient was presented to them, they repaired the catheter by replacing the venous adapter using the company's acute and chronic catheter repair kit with a different lot.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: a4, b3, b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, while the patient was in the outpatient dialysis center, and it was unknown whether it occurred during connection or disconnection, a fracture or crack of the thread on the blue (venous) adapter/connection part was seen.There were no indications of an acute impairment of the patient's condition.No fluid leakage was observed at the defect when the clamp of the leg was closed, and visually, no major air ingress was noted.The adapters were tightened by hand.No other products were being utilized with the device.There was no tego adapter on the catheter when the doctor received the patient.No other defects or damages were found on the product.On the same day after the initial observation, the patient was presented to them, and they repaired the catheter as an intervention by replacing the venous adapter (the attachment/connector piece on the venous snail) using the company's acute and chronic catheter repair kit with a different lot and product id (identifier).The catheter was not removed.It was unlikely that any of the patient's conditions contributed to the rupture of the venous connector.There was no blood loss.No blood transfusion was required.There was no reported patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22120338
Report Number1282497-2025-00371
Device Sequence Number4251720
Product Code MSD
UDI-Device Identifier10884521158047
UDI-Public10884521158047
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145041P
Device Catalogue Number8888145041P
Device Lot Number2427700234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/31/2025
Supplement Report FDA Received Date06/16/2025
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexUnknown
Patient Weight87 KG